question-icon

Is it safe to take Viagra together with Ramipril and Nornasc?

default
Posted on Mon, 17 Mar 2014
Question: I take Ramipril 10mg & nornasc 10mg daily for high blood pressure. Is it safe to use 50mg viagra? I did once & I experienced dizziness, fainted twice & had bp reading in the area of 80/40.
doctor
Answered by Dr. Iven Romic Rommstein (1 hour later)
Brief Answer: Hi and welcome to HCM Detailed Answer: Generally it is recommended not to take viagra with nitrates since it can cause rapid BP fall. most other antihypertensives can be used safely with viagra but it still doesnt mean that cetain degree of BP fall can happen. You should measure yur bP before you take viagra and it must not be below 110/80. But considering your case, 80/40 is seriously low BP and you should not take that risk anymore. You should try with 25mg next time and measure your BP after it. If this happens again you should consider another antihypertensive or avoid viagra forever. Also, it is possible that your low BP was provocated by some other factors such as emotional stress or dehydration. All in all, be careful,decrease viagra dosage and keep your BP above 110. Wish you good health. Feel free to ask. Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Iven Romic Rommstein (12 minutes later)
If I have not taken my BP meds for 3 days or so, should I be concerned?
doctor
Answered by Dr. Iven Romic Rommstein (14 hours later)
Brief Answer: hi Detailed Answer: If blood pressure is fine then you shouldnt be concerned. But try to measure your BP 3x a day and see the dynamics of it. If bp is under 140 then medicines may not be necessary at all. just watch for your diet,avoud salty food and regulate body weight .
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Iven Romic Rommstein (30 hours later)
I meant will it be safe to use Viagra after not taking my BP meds for 3 days? Will the time for interaction between Viagra & my BP meds have passed?
doctor
Answered by Dr. Iven Romic Rommstein (27 hours later)
Brief Answer: Hi Detailed Answer: Yes it will be safe, Bp meds usually have effect within 12-24 hours. but check your BP before taking viagra. if this is to low(<110),you should not take it.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Iven Romic Rommstein

General Surgeon

Practicing since :2008

Answered : 13870 Questions

premium_optimized

The User accepted the expert's answer

Share on
Is it safe to take Viagra together with Ramipril and Nornasc?

Brief Answer: Hi and welcome to HCM Detailed Answer: Generally it is recommended not to take viagra with nitrates since it can cause rapid BP fall. most other antihypertensives can be used safely with viagra but it still doesnt mean that cetain degree of BP fall can happen. You should measure yur bP before you take viagra and it must not be below 110/80. But considering your case, 80/40 is seriously low BP and you should not take that risk anymore. You should try with 25mg next time and measure your BP after it. If this happens again you should consider another antihypertensive or avoid viagra forever. Also, it is possible that your low BP was provocated by some other factors such as emotional stress or dehydration. All in all, be careful,decrease viagra dosage and keep your BP above 110. Wish you good health. Feel free to ask. Regards